SICE Journal of Control, Measurement, and System Integration
Online ISSN : 1884-9970
Print ISSN : 1882-4889
ISSN-L : 1882-4889
CONTRIBUTED PAPERS
Bounded Stability of Nonlinear Stochastic Systems
Satoshi SATOHMasami SAEKI
Author information
JOURNALS FREE ACCESS

2015 Volume 8 Issue 2 Pages 181-187

Details
Abstract

This paper is concerned with stochastic bounded stability for a general class of nonlinear stochastic systems. The bounded stability concept considered here is such that for a given bounded region and realization probability, sample paths remain bounded in the assigned region with the assigned probability. The authors provide a sufficient condition for the proposed bounded stability to be satisfied based on a Lyapunov-like function. The proposed result is applicable to a system with non-vanishing noise at a target point, which the conventional stochastic stability concepts do not deal with.

Information related to the author
© 2015 The Society of Instrument and Control Engineers
Previous article
feedback
Top